Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 46, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 21, 2014, 7:03 PM CDT for Grand Forks County, North Dakota. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2014, 7:03 PM CDT (00:03 UTC)
- Expired
- Jul 21, 2014, 7:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grand Forks County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 45 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 7:13 PM CDT | HAIL 1 | Larimore, ND | HAIL RANGING FROM 3/4 TO 1 INCH |
| Jul 21, 7:21 PM CDT | HAIL 1.75 | 4 E Larimore, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.1 hours before the alert went out and 324 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3234 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
309
WUUS53 KFGF 220003
SVRFGF
NDC035-220030-
/O.NEW.KFGF.SV.W.0046.140722T0003Z-140722T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
703 PM CDT MON JUL 21 2014
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 730 PM CDT
* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LARIMORE...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARVILLA AND ORR AROUND 715 PM CDT.
GRAND FORKS AFB AND EMERADO AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4792 9722 4769 9750 4789 9789 4790 9788
4810 9768
TIME...MOT...LOC 0003Z 232DEG 19KT 4787 9755
HAIL...1.00IN
WIND...60MPH
$$
JK1 follow-up statement
347
WWUS53 KFGF 220018
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
718 PM CDT MON JUL 21 2014
NDC035-220030-
/O.CON.KFGF.SV.W.0046.000000T0000Z-140722T0030Z/
GRAND FORKS ND-
718 PM CDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GRAND
FORKS COUNTY UNTIL 730 PM CDT...
AT 713 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
LARIMORE.
AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARVILLA...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. QUARTER SIZED WAS REPORTED IN LARIMORE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ORR AROUND 725 PM CDT.
GRAND FORKS AFB AND EMERADO AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4792 9722 4775 9749 4789 9788 4790 9788
4792 9786 4810 9768
TIME...MOT...LOC 0017Z 232DEG 19KT 4792 9755
HAIL...1.00IN
WIND...60MPH
$$
JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:45 PM CDT, 18 minutes earlier.
Area forecast discussion, Jul 21, 6:45 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 645 PM CDT MON JUL 21 2014 .UPDATE... ISSUED AT 640 PM CDT MON JUL 21 2014 ADJUSTED EARLY EVENING POPS HIGHLIGHTING MAIN CONVECTION OVER THE FAR NW FA. MAIN THREAT WILL BE WIND AND HEAVY RAIN. EXPECT CONVECTION TO GRADUALLY EXPAND AS MAIN COMPLEX MOVES IN FROM THE WEST WITH HEAVY RAIN/DAMAGING WINDS MAIN THREAT. NO OTHER CHANGES. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 315 PM CDT MON JUL 21 2014 CONVECTION TIMING AND SEVERITY WILL BE THE MAIN FORECAST HEADACHE FOR THE SHORT TERM. STORMS HAVE DEVELOPED OVER WESTERN ND A FEW HOURS SOONER THAN ORIGINALLY THOUGHT. A LITTLE BIT OF ACTIVITY HAS FIRED NORTH OF THE BOUNDARY IN THE UPPER DEVILS LAKE BASIN...BUT CONVECTION IN THAT AREA HAS BEEN SUB SEVERE SO FAR. THE STRONGEST ACTIVITY HAS BEEN IN THE WESTERN PART OF THE STATE WITH THE MAIN SHORTWAVE...BUT OUR NORTHWESTERN COUNTIES WILL BE UNDER THE GUN IN THE NEXT FEW HOURS AS THE SHORTWAVE MOVES CLOSER AND THE ATMOSPHERE CONTINUES TO DESTABILIZE WITH ML CAPE ABOVE 3000 J/KG. WITH A SFC BOUNDARY HANGING AROUND IN THE AREA...THERE COULD BE ENOUGH LOW LEVEL HELICITY TO GET STORMS TURNING IF THEY ARE ISOLATED ENOUGH. THUS...TORNADO WATCH FOR OUR NORTHWEST EARLY ON IN THIS EVENT. LATER ON TONIGHT...THE THUNDERSTORMS ARE EXPECTED TO EVOLVE INTO A COMPLEX MOVING ACROSS THE CWA. WITH PLENTY OF MOISTURE FEEDING INTO THE COMPLEX AS DEW POINTS RISE INTO THE 70S...AND THE HIGHLY UNSTABLE AIR MASS...STORMS SHOULD MAINTAIN THEMSELVES AS THEY MOVE INTO THE RED RIVER VALLEY AND THEN INTO MN. BULK SHEAR VALUES ARE AROUND 40 TO 50 KTS ALTHOUGH THE LOW LEVEL SHEAR IS NOT NEARLY AS STRONG AS NEAR THE SFC BOUNDARY. MODEL SOLUTIONS CONTINUE TO POINT TO A BOW ECHO TYPE PATTERN...AND THE HRRR HAS BEEN CONSISTENT ON SHOWING HIGH WIND GUSTS ALONG WITH THE STORMS. SIGNS CONTINUE TO POINT TO A MCS ARRIVING IN THE VALLEY THIS EVENING AND MOVING EASTWARD INTO MN AFTER MIDNIGHT. DERECHO COMPOSITE ON THE SPC MESO PAGE IS IN THE 6 TO 8 RANGE...SO WILL KEEP THE DAMAGING WIND TAGS IN THE GRIDS FOR THIS EVENING. THE OTHER THREAT WILL BE HEAVY RAINFALL. THE MODELS CONTINUE TO CRANK OUT BULLSEYES OF OVER 2 INCHES IN A VERY SHORT TIME PERIOD. WITH PWAT VALUES UP TO 1.5 INCHES AND 850MB MOISTURE TRANSPORT CONTINUING TO PUSH MORE MOISTURE INTO OUR COUNTIES...HEAVY RAINFALL CONTINUES TO SEEM REASONABLE. THE ISSUE WILL BE WHERE IT FALL AND HOW LONG THE PRECIP WILL LAST. MANY OF THE SHORT RANGE MODELS HAVE BEEN TRENDING FURTHER NORTH WITH THE TRACK OF THE CONVECTION...WHICH WOULD TAKE IT ALONG THE NORTHERN EDGE OF THE MOST WARM AND MOIST AIR. THE FLY IN THE OINTMENT WILL BE THE MOVEMENT OF THE STORMS AS THE COMPLEX ACCELERATES ACROSS THE CWA. SINCE THERE HAS BEEN FAIRLY DRY WEATHER THE PAST FEW WEEKS OVER THE VALLEY...WILL HOLD OFF ON ANY FLOOD WATCHES FOR NOW BUT HAVE TO KEEP AN EYE ON THE STORMS AS THEY APPROACH THE MN LAKES COUNTRY LATER TONIGHT. THERE COULD BE SOME LINGERING SHOWERS AND STORMS IN THE EASTERN COUNTIES TOWARDS TOMORROW MORNING...BUT THERE SHOULD BE A DRYING TREND AS A COLD FRONT MOVES IN AND HIGH PRESSURE ARRIVES. TUESDAY WILL BE QUITE A BIT COOLER THAN TODAY...WITH HIGHS IN THE 70S TO LOW 80S AND DEW POINTS BACK DOWN INTO THE 50S. SFC HIGH PRESSURE WILL CONTINUE INTO TUESDAY NIGHT AND KEEP LOWS MUCH COOLER THAN THEY HAVE BEEN THE PAST FEW NIGHTS. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 315 PM CDT MON JUL 21 2014 WEDNESDAY TO MONDAY...MODELS IN FAIR AGREEMENT WITH THE EXTENDED TIME FRAME. OVERALL TEMPS REGIME WILL BE NORMAL TO BELOW NORMAL TEMPS WITH DRY WEATHER FEATURED MOST DAYS AS SFC HIGH PRESSURE COMBINED WITH PREDOMINANTLY NW FLOW ALOFT PERSISTS. THE EXCEPTION IS THURSDAY NIGHT INTO FRIDAY AND SUNDAY WITH CHC THUNDERSTORMS AS RIDGING SHUNTS BACK TO THE WEST WITH POTENT SHORT WAVE RIDING OVER THE TOP BRINGING INSTABILITY AND FORCING TO THE NORTHERN PLAINS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 640 PM CDT MON JUL 21 2014 BEST ATTEMPT AT TIMING CONVECTION PROPAGATING EASTWARD ACROSS THE FORECAST AREA. MAIN HAZARD WILL BE DAMAGING WINDS AND VERY HEAVY RAIN. WILL LIKELY SEE MVFR/IFR CIGS/VSBY IN STRONGER CELLS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ039-049-052-053. MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ003-029>032-040. && UPDATE...VOELKER SHORT TERM...JR LONG TERM...JK AVIATION...VOELKER
Hazardous weather outlook, Jul 21, 6:34 AM CDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 634 AM CDT MON JUL 21 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-221300- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 634 AM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE REGION LATER THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA FOR SEVERE STORMS WILL BE SOUTH OF HIGHWAY TWO. DAMAGING WINDS AND LARGE HAIL ARE LIKELY...WITH A TORNADO ALSO POSSIBLE. SOME WIND GUSTS COULD BE PARTICULARLY DAMAGING. INTENSE RAINFALL RATES ARE EXPECTED...AND COULD LEAD TO ISOLATED AREAS OF VERY HEAVY RAINFALL. DANGEROUS HOT AND HUMID CONDITIONS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. TG
In the hours before
Special weather statement, Jul 21, 4:19 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
419 PM CDT MON JUL 21 2014
NDZ007-008-212200-
CAVALIER ND-PEMBINA ND-
419 PM CDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN PEMBINA AND
SOUTHEASTERN CAVALIER COUNTIES UNTIL 500 PM CDT...
AT 417 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A THUNDERSTORM 14
MILES SOUTHWEST OF LANGDON...MOVING TO THE EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.
THE STORM WILL BE NEAR...
NEKOMA AROUND 430 PM CDT.
UNION...OSNABROCK AND MILTON AROUND 500 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4872 9795 4872 9792 4856 9793 4855 9793
4855 9863 4866 9866 4878 9795
TIME...MOT...LOC 2119Z 260DEG 20KT 4859 9849
JKLocal storm report, Jul 21, 4:55 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
455 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 W OSNABROCK 48.67N 98.26W
07/21/2014 E0.75 INCH CAVALIER ND PUBLIC
EXTREMELY HEAVY RAINS AND SIGNIFICANT AMOUNT OF HAIL TO
DIME SIZE.
&&
MEWENSLocal storm report, Jul 21, 5:03 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
503 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 4 SW OSNABROCK 48.63N 98.21W
07/21/2014 E1.00 INCH CAVALIER ND PUBLIC
&&
MEWENSSpecial weather statement, Jul 21, 5:33 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
533 PM CDT MON JUL 21 2014
NDZ006>008-014-212330-
BENSON ND-CAVALIER ND-PEMBINA ND-TOWNER ND-
533 PM CDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR TOWNER...NORTHWESTERN PEMBINA...
CAVALIER AND NORTHWESTERN BENSON COUNTIES UNTIL 630 PM CDT...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM WALHALLA TO 18 MILES NORTH
OF CANDO TO 13 MILES WEST OF LEEDS...MOVING TO THE NORTHEAST AT 30
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN.
THE STORMS WILL BE NEAR...
WALHALLA...YORK AND LEROY AROUND 540 PM CDT.
VANG AROUND 545 PM CDT.
WALES AROUND 550 PM CDT.
CONSIDINE...MOUNT CARMEL AND NECHE AROUND 555 PM CDT.
THE STORMS MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4838 9984 4838 9951 4900 9952 4900 9735
4869 9778 4857 9895 4817 9986
TIME...MOT...LOC 2232Z 228DEG 35KT 4887 9784 4875 9908
4827 9971
JKSpecial weather statement, Jul 21, 6:33 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
633 PM CDT MON JUL 21 2014
NDZ006-007-014-015-024-026-054-220030-
BENSON ND-CAVALIER ND-EDDY ND-NELSON ND-RAMSEY ND-TOWNER ND-WESTERN
WALSH COUNTY ND-
633 PM CDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALSH...SOUTHEASTERN
TOWNER...RAMSEY...NELSON...NORTHERN EDDY...CAVALIER AND BENSON
COUNTIES UNTIL 730 PM CDT...
AT 630 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THUNDERSTORMS ALONG A
LINE EXTENDING FROM 18 MILES NORTHWEST OF LANGDON TO 10 MILES EAST OF
MADDOCK TO LAKOTA...MOVING TO THE NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN.
THE STORMS WILL BE NEAR...
LAKOTA...MAPES AND PENN AROUND 640 PM CDT.
MICHIGAN...WALES AND CRARY AROUND 645 PM CDT.
PETERSBURG AND STARKWEATHER AROUND 650 PM CDT.
DEVILS LAKE AROUND 655 PM CDT.
THE STORMS MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4791 9982 4901 9904 4900 9797 4777 9790
4783 9931 4784 9932 4784 9958 4785 9983
TIME...MOT...LOC 2333Z 230DEG 30KT 4893 9865 4798 9928
4802 9832
JKThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:26 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Eddy, Griggs, Nelson, Steele | 64 min |
| Jul 21, 7:30 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 60 min |
| Jul 21, 7:38 PM CDT | Tornado Warning | FGF | Eddy, Griggs, Nelson, Steele | 37 min |
| Jul 21, 7:48 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 57 min |
| Jul 21, 8:09 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Nelson, Steele and 2 more | 66 min |
| Jul 21, 8:26 PM CDT | Flash Flood Warning | FGF | Grand Forks | 6 hr |
| Jul 21, 8:29 PM CDT | Tornado Warning | FGF | Grand Forks | 46 min |
| Jul 21, 8:43 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Traill | 46 min |
| Jul 21, 11:10 PM CDT | High Wind Warning | FGF | Grand Forks, Traill | 5 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.